# SDR QXEA0300017

- Difficulty date: January 4, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,806 hours, 4,476 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209082
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA-ON FLIGHT NUMBER 2361, #2 BLEED HOT CAUTION LIGHT ILLUMINATED INFLIGHT. CAUTION LIGHT EXTINGUSHED ABOUT 5 MINS AFTER EMERGENCY/ABNORMAL CHECK LIST COMPLETED. BLEED TURNED OFF. INTERROGATED CDS, FOUND FAULT CODES 7001 & 7005 FOR RIGHT HAND SIDE. REMOVED AND REPLACED BLEED OVERTEMP SWITCH. GROUND RAN ENGINES, CYCLED BLEED AIR ON. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
